# SDR NSVA2010105

- Difficulty date: June 26, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 340B347
- Aircraft time: 33,089 hours, 35,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTS SYSTEM DURING A LINE CHECK FOUND 38LN, 40LN, 47LN, 54LN, AND 56LN EMERGENCY LIGHTS NOT TO BE ILLUMINATING.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY 22LN AND THE SYSTEM TESTED SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
